# SDR VNAA9811024

- Difficulty date: November 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436JS
- Make and model: Dorner DO328100
- Aircraft serial: 3052
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 4069B000
- Condition: Failed
- Location: Fuselage
- Part time: 82,721 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING THE TAXI PRIOR TO TAKEOFF, A CROSS-BLEED FAIL WARNING MESSAGE ILLUMINATED.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND REPLACED THE CROSS-BLEED VALVE, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 36-11-10.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
